Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EP2166 / 1||- / OT|
Administered by: Other Purchased by: ??
Symptoms: Cerebral haemorrhage, Heart rate, Physical examination, Subarachnoid haemorrhage, Computerised tomogram head
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Other Medications: ALVEDON; CANODERM; CANDESARSTAD; FLUTIDE [FLUTICASONE PROPIONATE]; INOLAXOL N [STERCULIA URENS GUM]; METOPROLOL; SALURES; HIRUDOID; VENTOLINE [SALBUTAMOL SULFATE]
Preexisting Conditions: Medical History/Concurrent Conditions: Asthma; Hypertension; Lung sarcoid; Middle cerebral artery aneurysm; Sleep apnea
Diagnostic Lab Data: Test Date: 202103; Test Name: CT brain scan; Result Unstructured Data: Test Result:confirmed a large parenchymal hemorrhage; Comments: confirmed a large parenchymal hemorrhage frontotemporal left side and large amounts of subarachnoid hemorrhage and significant mass effect with midline excess; Test Date: 202103; Test Name: heart rate; Result Unstructured Data: Test Result:weak peripherals pulses; Test Date: 202103; Test Name: Assessment; Result Unstructured Data: Test Result:Had stable vital parameters but RLS 8 and did not; Comments: Had stable vital parameters but RLS 8 and did not respond to pain stimulation, large dilated pupils that did not respond to light/Renewed clinical examination showed that the patient had no cerebral activity
CDC 'Split Type': SEPFIZER INC2021333859
Write-up: Intracerebral haemorrhage; Subarachnoid haemorrhage; This is a spontaneous report from contactable physicians downloaded from the Agency Regulatory Authority, regulatory authority number SE-MPA-2021-019656. Other unique identifier SE-MPA-1615884879618. A 74-year-old female patient received the first dose of bnt162b2 (COMIRNATY), intramuscular on Mar2021 (Batch/Lot Number: EP2166) as single dose for COVID-19 immunization. Medical history included hypertension, lung sarcoid, sleep apnea, asthma, and middle cerebral artery aneurysm from an unknown date. Concomitant medication included paracetamol (ALVEDON) from 20Mar2018 to an unspecified date; urea (CANODERM) from 09Oct2019 to an unspecified date; candesartan cilexetil (CANDESARSTAD) from 06Jun2020 to an unspecified date; fluticasone propionate (FLUTIDE) from 19Mar2018 to an unspecified date; sterculia urens gum (INOLAXOL N) from 20Mar2018 to an unspecified date; metoprolol from 29May2020 to an unspecified date; bendroflumethiazide (SALURES) from 27Feb2021 to an unspecified date; mucopolysaccharide polysulfuric acid ester (HIRUDOID) from 19Mar2018 to an unspecified date; and salbutamol sulfate (VENTOLINE) from 19Mar2018 to an unspecified stop date. The patient previously took doxazocin and experienced unspecified previous drug reaction. In Mar2021, it was reported that three days after the vaccination with Comirnaty the patient arrived at the emergency room with RLS 8, no spontaneous breathing, had a laryngeal mask and weak peripherals pulses. The patient was found unconscious in her home after an alert from a friend. She had stable vital parameters but RLS 8 and did not respond to pain stimulation, large dilated pupils that did not respond to light. High suspicion of cerebral event why the patient went directly to the CT brain scan which confirmed a large parenchymal hemorrhage frontotemporal left side and large amounts of subarachnoid hemorrhage and significant mass effect with midline excess. Not considered to be in question for neurosurgical evacuation due to the large intracerebral hemorrhage, already signs of entrapment and poor prognosis. The patient was taken to the Intensive care unit to investigate whether she was possibly a candidate for organ donation, but it appeared later that she had declined this. Relatives were informed of the patient''s condition. Renewed clinical examination showed that the patient had no cerebral activity and was pronounced dead at midnight and the respirator was turned off. The reporter had no/very low suspicion of connection with the vaccination. It was assessed as a large intracerebral bleeding, probable rupture of previously known aneurysm. The patient died on an unspecified date. It was not reported if an autopsy was performed. No follow-up attempts are possible. No further information is expected.; Reported Cause(s) of Death: Intracerebral haemorrhage; Subarachnoid haemorrhage
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166